Lancaster EPrints

Reflexivity Of The Translation-Dilation Algebras On L2(ℝ)

Levene, R. H. and Power, S. C. (2003) Reflexivity Of The Translation-Dilation Algebras On L2(ℝ). International Journal of Mathematics, 14 (10). pp. 1081-1090. ISSN 0129-167X

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: International Journal of Mathematics
Uncontrolled Keywords: Reflexive algebra ; translation invariant ; Lie semigroup ; hyperbolic algebra ; primary 46k50 (AMSC)
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 10012
Deposited By: Mrs Yaling Zhang
Deposited On: 25 Jun 2008 16:40
Refereed?: Yes
Published?: Published
Last Modified: 14 Mar 2016 01:02
Identification Number:

Actions (login required)

View Item